# SDR ASOA201100299

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 17,646 hours, 16,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

UPON APU START, ITT GAGE INDICATED 999 DEGREES AND RED, APU WOULD NOT SHUT DOWN.  COMPLIED WITH QRH EMER 5-2 AND DISCHARGED APU FIRE EXT CONTACTED FIRE DEPT, THEY REMOVED APU PANEL AND VERIFIED NO FIRE IN APU ENCLOSURE. DOOR POSITION VERIFIED CLOSED.  R & R APU FIRE EXTINGUISHER AND SQUIB IAW AMM 26-22-02.  OPS CHECK GOOD, DMIL CLEARED, PLACARD REMOVED.
